# SDR 2008UALA00397

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 56,745 hours, 20,914 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT STA 1500, APPROX AT STR 26L FRAME DENTED ON INBOARD FLANGE.  ACCOMPLISHED MAJOR REPAIR AT GSO.
